A Wannier function made from distributed Gaussians


Karabulut H.

JOURNAL OF MATHEMATICAL PHYSICS, vol.46, no.7, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 7
  • Publication Date: 2005
  • Doi Number: 10.1063/1.1946529
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

A new Wannier function made from distributed Gaussians is reported. Convolution integrals of the Wannier functions are studied and analytical expressions for the convolution integral are given. A new expression for a set of coefficients introduced in an earlier publication [J. Math. Phys. 38, 4815 (1997)] is derived. Using this new expression, the peculiar behavior of another set of coefficients introduced in the same publication in a particular limit is explained. (C) 2005 American Institute of Physics.